MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NUS
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure knob will not change the pressure and reading constant pressure.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Udi in section d4 is unknown.No information has been provided to date.A product sample was received and is awaiting evaluation and investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: b5: additional event information received, corrected data: d5: correction: operator of the device: unknown.
 
Event or Problem Description
Additional info received via email 27-oct-2022: event date:09/26/2022.No adverse effects were reported.
 
Additional Manufacturer Narrative
Other, other text: h3.Device evaluated by manufacturer, h6.Health impact, and evaluation codes: updated.One device was received.No physical damage was found.The complaint could not be replicated, constant pressure may be intermittent.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.No action taken as the complaint was not confirmed.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15669546
Report Number3012307300-2022-26189
Device Sequence Number15077283
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public35019315107270
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP300NUS
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer10/27/2022
09/29/2023
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/07/2022
10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown